Safety of paclitaxel in a patient with ovarian cancer and hyperbilirubinemia due to Rotor's syndrome.


Argon A., Aydiner A., Tas F., Saip P., Topuz E.

Gynecologic oncology, vol.85, no.2, pp.362-4, 2002 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 85 Issue: 2
  • Publication Date: 2002
  • Doi Number: 10.1006/gyno.2002.6608
  • Journal Name: Gynecologic oncology
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.362-4
  • Istanbul University Affiliated: Yes

Abstract

Background. Rotor's syndrome is a rare congenital disorder characterized by functional hyperbilirubinemia. Treatment decision may be challenging in a cancer patient with Rotor's syndrome, since the majority of the antineoplastic agents are metabolized in the liver and excreted via the biliary system. We report the first case of paclitaxel administration in a patient with ovarian cancer and elevated bilirubin levels due to Rotor's syndrome.